B. Adamczewski, Codages de rotations et ph??nom??nes d'autosimilarit??, Théorie des nombres de Bordeaux, pp.351-386, 2002.
DOI : 10.5802/jtnb.363

P. Alessandri, Classification et représentation des mots de complexité n + 2. Rapport, 1995.

J. Allouche, Schrödinger operators with Rudin?Shapiro potentials are not palindromic Quantum problems in condensed matter physics, pp.1843-1848, 1997.

J. Allouche, J. Et, and . Shallit, The Ubiquitous Prouhet-Thue-Morse Sequence, Sequences and their applications Proceedings of SETA'98, pp.1-16, 1999.
DOI : 10.1007/978-1-4471-0551-0_1

J. Allouche, J. O. Et, and . Shallit, Automatic Sequences -Theory, Applications, Generalizations, 2003.

P. Arnoux, V. Berthé, and E. A. Siegel, Two-dimensional iterated morphisms and discrete planes, Theoretical Computer Science, vol.319, issue.1-3, pp.145-176, 2004.
DOI : 10.1016/j.tcs.2004.02.017

URL : https://hal.archives-ouvertes.fr/lirmm-00108555

D. Beauquier, M. Et, and . Nivat, On translating one polyomino to tile the plane, Discrete & Computational Geometry, vol.62, issue.4, pp.575-592, 1991.
DOI : 10.1007/BF02574705

J. Berstel, Axel Thue's papers on repetitions in words : a translation, Publications du LaCIM, vol.20, issue.85, 1995.

V. Berthé, S. Et, and . Labbé, An arithmetic and combinatorial approach to threedimensional discrete lines, Actes de colloques de DGCI2001, pp.47-58, 2011.

B. Massé and A. , Sur le défaut palindromique des mots finis et infinis, 2008.

B. Massé, A. , S. Brlek, A. Garon, and E. S. Labbé, Every polyomino yields at most two square tilings, Lattice Paths 2011, 7e Conférence internationale sur les chemins discrets et leurs applications, pp.57-61, 2011.

B. Massé, A. , S. Brlek, A. Glen, and S. Labbé, On the critical exponent of generalized Thue-Morse words, Discrete Mathematics & Theoretical Computer Science, vol.9, issue.1, 2007.

B. Massé, A. , S. Brlek, and E. S. Labbé, A square tile fills the plane by translation in at most two distinct ways, Discrete Applied Mathematics, 2012.

B. Massé, A. , S. Brlek, S. Labbé, and E. L. Vuillon, Codings of rotations on two intervals are full, Electronic Notes in Discrete Mathematics, vol.34, pp.289-293, 2009.
DOI : 10.1016/j.endm.2009.07.047

B. Massé, A. , S. Brlek, S. Labbé, and E. L. Vuillon, Return words in codings of rotations, 2011.

B. Massé, A. , A. Garon, and E. S. Labbé, Generation of double square tiles, GASCOM 2010, 7e Conférence internationale sur la géométrie discrète et l'imagerie numérique, 2011.

B. Massé, A. , G. Paquin, and E. L. Vuillon, A Fine and Wilf's theorem for pseudoperiods and Justin's formula for generalized pseudostandard words, 2010.

S. Brlek, Enumeration of factors in the Thue-Morse word, Discrete Applied Mathematics, vol.24, issue.1-3, pp.83-96, 1989.
DOI : 10.1016/0166-218X(92)90274-E

S. Brlek, S. Hamel, M. Nivat, and C. Reutenauer, ON THE PALINDROMIC COMPLEXITY OF INFINITE WORDS, International Journal of Foundations of Computer Science, vol.15, issue.02, pp.293-306, 2004.
DOI : 10.1142/S012905410400242X

S. Brlek and M. Koskas, Provençal. 2011a. A linear time and space algorithm for detecting path intersection in Z d, Theor. Comput. Sci

S. Brlek, M. Koskas, and E. X. Provençal, A Linear Time and Space Algorithm for Detecting Path Intersection, Theor. Comput. Sci, vol.4, issue.1, pp.4841-4850, 2011.
DOI : 10.1017/CBO9781107341005

URL : https://hal.archives-ouvertes.fr/lirmm-00432381

S. Brlek, G. Labelle, and E. A. Lacasse, A Note on a Result of Daurat and Nivat, Developments in Language Theory. T. 3572, série Lecture Notes in Comput. Sci, pp.189-198, 2005.
DOI : 10.1007/11505877_17

S. Brlek, G. Labelle, and E. A. Lacasse, PROPERTIES OF THE CONTOUR PATH OF DISCRETE SETS, International Journal of Foundations of Computer Science, vol.17, issue.03, pp.543-556, 2006.
DOI : 10.1142/S012905410600398X

S. Brlek, J. Lachaud, X. Provençal, and C. Reutenauer, Lyndon Christoffel digitally convex, Pattern Recognition, vol.42, issue.10, pp.2239-2246, 2009.
DOI : 10.1016/j.patcog.2008.11.010

URL : https://hal.archives-ouvertes.fr/hal-00395219

S. Brlek, X. Provençal, and J. Fédou, On the tiling by translation problem, Discrete Applied Mathematics, vol.157, issue.3, pp.464-475, 2009.
DOI : 10.1016/j.dam.2008.05.026

URL : https://hal.archives-ouvertes.fr/hal-00395229

M. Bucci, A. D. Luca, A. Glen, and L. Zamboni, A connection between palindromic and factor complexity using return words, Advances in Applied Mathematics, vol.42, issue.1, pp.60-74, 2009.
DOI : 10.1016/j.aam.2008.03.005

URL : https://hal.archives-ouvertes.fr/hal-00865936

E. Czeizler, E. Czeizler, L. Kari, and E. S. Seki, An extension of the Lyndon Schützenberger result to pseudoperiodic words, DLT '09 : Actes de colloques de la 13 Conférence internationale sur les récents résultats en théorie des langages, pp.183-194, 2009.

D. Damanik, D. Et, and . Lenz, Uniform spectral properties of one-dimensional quasicrystals , iv. quasi-sturmian potentials , I. Absence of eigenvalues, Commun. Math. Phys, vol.212, pp.687-696, 2000.

A. Daurat and M. Nivat, Salient and reentrant points of discrete sets, 9th International Workshop on Combinatorial Image Analysis. T. 12, série Electron. Notes Discrete Math., p. 12 pp. (electronic), 2003.
URL : https://hal.archives-ouvertes.fr/hal-00023087

D. Luca and A. , Sturmian words: structure, combinatorics, and their arithmetics, Theoretical Computer Science, vol.183, issue.1, pp.45-82, 1997.
DOI : 10.1016/S0304-3975(96)00310-6

A. De-luca, A. Et, and . De-luca, Pseudopalindrome closure operators in free monoids, Theoret. Comput. Sci, vol.362, issue.1-3, pp.45-82, 2006.

X. Droubay, J. Justin, and G. Pirillo, Episturmian words and some constructions of de Luca and Rauzy, Theoretical Computer Science, vol.255, issue.1-2, pp.539-553, 2001.
DOI : 10.1016/S0304-3975(99)00320-5

T. Fernique, Multidimensional sturmian sequences and generalized substitutions, Int. J. Found. Comput. Sci, vol.17, issue.3, pp.575-600, 2006.
URL : https://hal.archives-ouvertes.fr/lirmm-00149363

A. Garon, ´ Equations sur les mots et tuiles doublement pavantes, 2010.

A. Glen, A. Lauve, and F. V. Saliola, A note on the Markoff condition and central words, Information Processing Letters, vol.105, issue.6, pp.241-244, 2008.
DOI : 10.1016/j.ipl.2007.09.005

S. Golomb, Tiling with sets of polyominoes, Journal of Combinatorial Theory, vol.9, issue.1, pp.60-71, 1970.
DOI : 10.1016/S0021-9800(70)80055-2

C. Haselgrove, J. Et, and . Haselgrove, A computer program for pentominoes, pp.16-18, 1960.

A. Hof, O. Knill, and E. B. Simon, Singular continuous spectrum for palindromic Schr??dinger operators, Communications in Mathematical Physics, vol.56, issue.1, pp.149-159, 1995.
DOI : 10.1007/BF02099468

J. Justin, Episturmian morphisms and a Galois theorem on continued fractions, RAIRO - Theoretical Informatics and Applications, vol.39, issue.1, pp.207-215, 2005.
DOI : 10.1051/ita:2005012

J. Justin, L. Et, and . Vuillon, Return words in Sturmian and episturmian words, Theoretical Informatics and Applications, pp.343-356, 2000.
DOI : 10.1051/ita:2000121

L. Kari, K. Et, and . Mahalingam, Watson???Crick palindromes in DNA computing, Natural Computing, vol.89, issue.24???25, pp.297-316, 2010.
DOI : 10.1007/s11047-009-9131-2

A. Katok, Interval exchange transformations and some special flows are not mixing, Israel Journal of Mathematics, vol.18, issue.4, pp.301-310, 1980.
DOI : 10.1007/BF02760655

M. Keane, Interval exchange transformations, Mathematische Zeitschrift, vol.141, issue.1, pp.25-31, 1975.
DOI : 10.1007/BF01236981

D. Lenz, Hierarchical structures in Sturmian dynamical systems, Theoretical Computer Science, vol.303, issue.2-3, pp.463-490, 2003.
DOI : 10.1016/S0304-3975(03)00207-X

M. Lothaire, Combinatorics on Words, 1983.
DOI : 10.1017/CBO9780511566097

URL : https://hal.archives-ouvertes.fr/hal-00620607

A. Marathe, A. E. Condon, and R. M. Corn, On Combinatorial DNA Word Design, Journal of Computational Biology, vol.8, issue.3, pp.201-220, 1999.
DOI : 10.1089/10665270152530818

M. Dumaine and A. , The Fibonacci Word fractal, 2009.
URL : https://hal.archives-ouvertes.fr/hal-00367972

E. Pelantová, S. Et, and . Starosta, Infinite Words Rich and Almost Rich in Generalized Palindromes, Developments in Language Theory, pp.406-416, 2011.
DOI : 10.1007/978-3-642-22321-1_35

G. Pirillo, A new characteristic property of the palindrome of standard sturmian word, Sém. Lothar. Combin, vol.43, pp.1-3, 1999.

X. Provençal, Combinatoire des mots, géométrie discrète et pavages, Thèse de Doctorat, 2008.

G. Rauzy, Echange d'intervalles et transformations induites, Acta. Arith, vol.34, pp.315-328, 1979.

G. Rhoads, Planar tilings and the search for an aperiodic prototile, Thèse de Doctorat, 2003.

G. Rote, Sequences With Subword Complexity 2n, Journal of Number Theory, vol.46, issue.2, pp.196-213, 1994.
DOI : 10.1006/jnth.1994.1012

N. J. Sloane, The On-Line Encyclopedia of Integer Sequences, Actes de conférence du 14th symposium on Towards Mechanized Mathematical Assistants : 6th International Conference. Coll. Calculemus '07 / MKM '07, pp.130-130, 2007.
DOI : 10.1007/978-3-540-73086-6_12

L. Vuillon, Combinatoire des motifs d'une suite sturmienne bidimensionnelle, Theoretical Computer Science, vol.209, issue.1-2, pp.261-285, 1998.
DOI : 10.1016/S0304-3975(97)00117-5

L. Vuillon, A Characterization of Sturmian Words by Return Words, European Journal of Combinatorics, vol.22, issue.2, pp.263-275, 2001.
DOI : 10.1006/eujc.2000.0444

H. Wang, Proving Theorems by Pattern Recognition - II, Bell System Technical Journal, vol.40, issue.1, pp.1-41, 1961.
DOI : 10.1002/j.1538-7305.1961.tb03975.x